# SDR YYFA201000003

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 39,304 hours, 27,610 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PA NOT WORKING PROPERLY IN FLIGHT BUT WORKING ON THE GROUND.  UNABLE TO MAKE ANNOUNCEMENTS, VOLUME TOO LOW IN ALL HANDSETS.
